Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 169, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jun 25, 2009, 9:17 PM CDT for Randolph County, Illinois. It took effect at Jun 27, 2009, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 25, 2009, 9:17 PM CDT (02:17 UTC)
- In effect from
- Jun 27, 2009, 1:00 PM CDT
- Expired
- Jun 26, 2009, 9:43 PM CDT
- In force
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Randolph County, IL
The radar
The St Louis radar (KLSX), 104 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Chester (CHSI2).
- Action stage
- 25 ft
- Minor stage
- 27 ft
- Moderate stage
- 35 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07020500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 260217
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
917 PM CDT THU JUN 25 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE MISSISSIPPI RIVER...
MISSISSIPPI RIVER AT ...LOUISIANA
...CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS BASED ON PART FROM RELEASES AND RESIDUAL
RAINFALL OVER THE UPPER PORTION OF THE BASIN YESTERDAY...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC149-MOC163-270217-
/O.NEW.KLSX.FL.W.0168.090626T1200Z-090627T1800Z/
/LUSM7.1.ER.090626T1200Z.090626T1200Z.090626T1800Z.NO/
917 PM CDT THU JUN 25 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT LOUISIANA.
* UNTIL THE WARNING IS CANCELLED.
* AT 9 PM THURSDAY THE STAGE WAS 14.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...FLOOD STAGE. DAMAGE BEGINS IN UNPROTECTED
AREAS. MINOR FLOODING BEGINS
$$
ILC157-270216-
/O.NEW.KLSX.FL.W.0169.090627T1200Z-090629T1800Z/
/CHSI2.1.ER.090627T1200Z.090627T1200Z.090628T1800Z.NO/
917 PM CDT THU JUN 25 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MISSISSIPPI RIVER AT CHESTER.
* UNTIL THE WARNING IS CANCELLED.
* AT 8 PM THURSDAY THE STAGE WAS 26.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
SATURDAY MORNING.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/26 06/27 06/28 06/29 06/30
MISSISSIPPI RIVER
LOUISIANA 15 14.91 15.0 14.6 14.0 13.4 12.9
CHESTER 27 26.81 26.8 27.0 27.0 26.7 25.92 follow-up statements
000
WGUS83 KLSX 261858
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT FRI JUN 26 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...
MISSISSIPPI RIVER AT
CLARKSVILLE LD 24 TW
GRAFTON
CHESTER AFFECTING RANDOLPH COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL ACROSS
EASTERN IOWA AND NORTHERN ILLINOIS AND NO PRECIPITATION FORECAST IN
THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC013-MOC163-271858-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-090628T1500Z/
/CLKM7.1.ER.090625T1339Z.090626T1700Z.090627T1500Z.NO/
158 PM CDT FRI JUN 26 2009
...THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL SATURDAY.
* AT 1 PM FRIDAY THE STAGE WAS 25.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL
BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS
FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
ILC083-MOC183-271857-
/O.EXT.KLSX.FL.W.0163.000000T0000Z-090629T1200Z/
/GRFI2.1.ER.000000T0000Z.090627T1200Z.090628T1200Z.NO/
158 PM CDT FRI JUN 26 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SUNDAY.
* AT 1 PM FRIDAY THE STAGE WAS 18.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 18.4 FEET SATURDAY
MORNING AND SHOULD FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. RIGHT BANK BEGINS TO OVER
FLOW...FLOODING FARMLAND.
$$
ILC157-271857-
/O.EXT.KLSX.FL.W.0169.090627T1800Z-090628T1800Z/
/CHSI2.1.ER.090627T1800Z.090627T1800Z.090627T1800Z.NO/
158 PM CDT FRI JUN 26 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSISSIPPI RIVER AT CHESTER
* FROM SATURDAY TO SUNDAY.
* AT 1 PM FRIDAY THE STAGE WAS 26.8 FEET.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR FLOOD STAGE
SATURDAY.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/27 06/28 06/29 06/30 07/01
MISSISSIPPI RIVER
CLARKSVILLE 24 TW 25 25.31 25.1 23.9 23.0 22.3 21.4
GRAFTON 18 18.18 18.4 18.0 16.9 16.3 16.0
CHESTER 27 26.84 26.9 26.9 26.4 25.3 24.1000
WGUS83 KLSX 270243
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
943 PM CDT FRI JUN 26 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
MISSISSIPPI RIVER AT ...CHESTER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC157-270313-
/O.CAN.KLSX.FL.W.0169.000000T0000Z-090628T1800Z/
/CHSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
943 PM CDT FRI JUN 26 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MISSISSIPPI RIVER AT CHESTER.
* AT 9 PM FRIDAY THE STAGE WAS 26.9 FEET.
* FLOOD STAGE IS 27.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 26.9 FEET
TONIGHT THEN FALL SLOWLY.
* IMPACT...AT 27.0 FEET...FLOOD STAGE. UNPROTECTED FARMLAND ON RIGHT
BANK BEGINS TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 06/27 06/28 06/29 06/30 07/01
MISSISSIPPI RIVER
CHESTER 27 26.87 26.9 26.8 26.3 25.2 24.1What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 25, 6:39 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 25, 6:39 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
639 PM CDT THU JUN 25 2009
.DISCUSSION...
/346 PM CDT THU JUN 25 2009/
HEAT AND HUMIDITY REMAIN LOCKED IN OVER THE BI-STATE REGION. THERE
HAS BEEN SOME RELIEF UP ACROSS NORTHEAST AND CENTRAL MISSOURI
TODAY. HIGHEST HEAT INDEX READINGS HAVE BEEN ALONG AND EAST OF THE
MISSISSIPPI RIVER...105 AT KBLV AND KSAR...104 AT KCPS...103 AT
KSTL...102 AT KENL ARE THE TOPS SO FAR. CENTRAL AND NORTHEAST
MISSOURI HAVE ONLY HIT THE MID AND UPPER 90S TODAY. IN ISOLATED
SHOWER OR TWO HAS POPPED UP HERE AND THERE ONLY TO BE SQUASHED BY
THE UPPER RIDGE. SINCE THERES BEEN CONVECTION EVERY NIGHT
SOMEWHERE UNDER THE UPPER RIDGE...AND THE LOCATION OF SAID
CONVECTION HAS BEEN PRETTY UNPREDICTABLE...IVE KEPT LOW
CHANCE/SLIGHT CHANCE GOING FOR MOST OF THE AREA TONIGHT.
FRIDAY LOOKS AT LEAST AS HOT AND STICKY IF NOT WORSE ACROSS EASTERN
MISSOURI AND WESTERN ILLINOIS...WITH CONDITIONS EQUALLY AS HOT AND
HUMID ACROSS CENTRAL AND NORTHERN MISSOURI WHERE IT WAS COOLER TODAY.
IN FACT...IT MIGHT BE A LITTLE MORE HUMID ON FRIDAY AS A WEAK COLD
FRONT DRIFTS INTO THE AREA AND WASHES OUT. THIS WILL CAUSE MOISTURE
TO POOL OVER THE AREA AND DRIVING HEAT INDEX READINGS UP. NO RELIEF
ON SATURDAY EITHER AS SOUTHWEST FLOW INCREASES AHEAD OF A STRONGER
COLD FRONT. ALL OPERATIONAL MODELS AND OUR LOCAL WRF KICK OFF
THUNDERSTORMS SATURDAY EVENING AHEAD OF THE FRONT. HAVE THEREFORE
KEPT POPS IN THE FORECAST FOR SATURDAY NIGHT AS THE FRONT MOVES
THROUGH. NOT SURE HOW MUCH COOLER ITS GOING TO GET BEHIND THE
FRONT ON SUNDAY...HIGHS MIGHT ONLY REACH THE UPPER 80S OR LOWER
90S...BUT IT AT LEAST THE AIR SHOULD BE DRIER WITH DEWPOINTS
DROPPING INTO THE 60S.
MEDIUM RANGE FORECAST IS STILL UNCERTAIN. GFS AND ECMWF CONTINUE TO
ADVERTISE THE DEVELOPMENT OF A CLOSED UPPER LOW OVER THE GREAT LAKES
SUNDAY INTO MONDAY. I STILL DONT BELIEVE THEM. CLOSED LOWS DONT
GO TO THE GREAT LAKES TO DIE IN THE SUMMER...THEY GO UP TO THE
HUDSON BAY. HAVE THEREFORE CONTINUED TO BE VERY CONSERVATIVE WITH
THE COOL DOWN NEXT WEEK. HAVE LEANED HEAVILY ON THE WARM MEMBER
OF THE GFS ENSEMBLE MOS WHICH KEEPS TEMPERATURES IN THE UPPER 80S
AND LOWER 90S...WHICH COMES OUT TO ABOUT 7 TO 10 DEGREES ABOVE
OPERATIONAL GUIDANCE. PRECIPITATION CHANCES LOOK VERY LOW GIVEN
THIS NORTHWARD MENTAL ADJUSTMENT TO THE UPPER PATTERN...ALTHOUGH
ITS POSSIBLE AN MCS OR TWO COULD RIDE DOWN THE EASTERN SIDE OF THE
UPPER RIDGE. HAVE KEPT FORECAST DRY FOR NOW THOUGH.
CARNEY
&&
.AVIATION...
/615 PM CDT THU JUN 25 2009/
FOR THE 00Z TAFS...FRONTAL BOUNDARY EVIDENT PER 23Z SFC ANALYSIS
EXTENDED THRU NORTH-CENTRAL MO EWD INTO CENTRAL IL WILL NEED TO BE
MONITORED CLOSELY AS ISOLATED TSRA HAS BEGUN TO DEVELOP.
INSTABILITY IS PREVALENT...BUT WITH THE LACK OF CONVERGENCE AND
FORCING...AND LIMITED MIXING WITH NOCTURNAL COOLING...HAVE REMOVED
VCTS FROM TAFS. WILL UPDATE AS NECESSARY PENDING CONVECTIVE
OUTCOMES. ANTICIPATE BOUNDARY TO SETTLE ALONG THE I-70 CORRIDOR
RESULTING IN VRB FLOW AT MANY TAF LOCALES THRU MORNING. WITH
ABUNDANCE OF LOW-LEVEL MOISTURE AND OVERNIGHT COOLING HAVE LEFT
CHANCES FOR MVFR VSBYS. WILL NEED TO CONTINUE TO WATCH FOR
POTENTIAL ISOLATED CONVECTIVE WEATHER INTO MID-MORNING HOURS AS
FRONTAL BOUNDARY SETTLES SOUTHWARD.
SIPPRELL
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR AUDRAIN-BOONE-CALLAWAY-
COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-KNOX-LEWIS-
LINCOLN-MADISON-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-
PIKE-RALLS-REYNOLDS-SHELBY-ST. FRANCOIS-STE. GENEVIEVE-
WARREN-WASHINGTON.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR ST. CHARLES-
ST. LOUIS-ST. LOUIS CITY.
IL...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR ADAMS IL-BOND IL-BROWN
IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-
RANDOLPH IL-WASHINGTON IL.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR MADISON IL-
ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jun 25, 3:57 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 357 PM CDT THU JUN 25 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 357 PM CDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT HEAT INDEX VALUES BETWEEN 100 AND 105 ARE EXPECTED TO CONTINUE INTO EARLY THIS EVENING OVER MUCH OF THE AREA...ESPECIALLY IN THE IMMEDIATE ST. LOUIS METROPOLITAN AREA DUE TO THE URBAN HEAT ISLAND EFFECT. AS A RESULT...HEAT ADVISORIES AND WARNINGS ARE IN EFFECT FOR MUCH OF THE AREA. FOR FURTHER INFORMATION...PLEASE REFER TO THE ADVISORY AND WARNING PRODUCTS. THERE IS A CHANCE FOR THUNDERSTORMS OVER MOST OF THE AREA TONIGHT. SOME OF THE STORMS COULD PRODUCE A BRIEF PERIOD OF SEVERE WIND GUSTS OR LARGE HAIL THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HEAT INDEX VALUES BETWEEN 100 AND 110 ARE EXPECTED ON BOTH FRIDAY AND SATURDAY AFTERNOON AND EARLY EVENING. THE WORST CONDITIONS ARE EXPECTED TO OCCUR IN THE IMMEDIATE ST. LOUIS METROPOLITAN AREA DUE TO THE URBAN HEAT ISLAND EFFECT. AS A RESULT...HEAT ADVISORIES AND WARNINGS ARE IN EFFECT FOR THE ENTIRE AREA UNTIL SATURDAY EVENING. FOR FURTHER INFORMATION...PLEASE REFER TO THE ADVISORY AND WARNING PRODUCTS. THERE IS A CHANCE FOR STRONG THUNDERSTORMS SATURDAY NIGHT AND SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY FOR A BRIEF PERIOD THIS EVENING IF SEVERE THUNDERSTORMS FORM. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
In the hours before
Special weather statement, Jun 25, 6:44 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 644 PM CDT THU JUN 25 2009 MOZ085-260030- MADISON MO- 644 PM CDT THU JUN 25 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MADISON COUNTY UNTIL 730 PM CDT... AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MARQUAND...OR 8 MILES SOUTHEAST OF FREDERICKTOWN...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MARQUAND. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
Local storm report, Jun 25, 7:20 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
720 PM CDT THU JUN 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL MARQUAND 37.43N 90.17W
06/25/2009 E0.25 INCH MADISON MO PUBLIC
SOME GUSTY WINDS ALSO ENCOUNTERED.
&&
EVENT NUMBER LSX0902496
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:17 PM CDT | River Flood Warning | LSX | Pike | 17 hr |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.